# SDR SWIA200210727

- Difficulty date: February 16, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,129 hours, 44,166 cycles
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT ELEVATOR CABLE AND RIGHT AND LEFT AFT ELEVATOR TRIM CABLES SHOWING SIGNS OF WEAR AND CORROSION.  REPLACED RIGHT OUTBOARD AFT ELEVATOR CABLE AND RIGHT AND LEFT AFT ELEVATOR TRIM CABLES IAW EMB120 MM 27-00-01.
